All other times in the past I've been prescribed Nitrofurantoin/Macrobid but PP gave me Sulfamethox-tmp. I love the ladies at my local PP and don't doubt their expertise and google tells me this is a commonly prescribed drug for UTIS. But since the moment I started taking them (I'm only 3 pills in out of the 14) it's like BAM, all the sudden I have UTI symptoms. The gotta pee urge, an almost constant slight tingly burn in my urethra, and the weakened ability to hold it in when I get those GOTTAGONOW urges.
I've never experienced anything like this with Nitrofurantoin. While this stuff, I swear, is making me feel worse than I was to begin with. I don't understand why I would go this long without these symptoms and then they would so suddenly pop up once I started treating the infection. Has anyone else experienced anything like this? I'll still keep taking the rest of the treatment, since I know stopping part way through is not good. But I'm just wanting some reassurance about this odd experience.